# SDR LR7A2021070802865

- Difficulty date: July 8, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: LS5134
- Condition: Corroded
- Component: Cargo Ramp, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5211, FOUND THE RAMP STATION 4 BULKHEAD UPPER CAP CORRODED AT LBL14-RBL20. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR# 1000459655.
